# SDR SWAA2024091928583

- Difficulty date: August 21, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE INBOARD TRAILING EDGE IRSS 218 RT WING 2024-512522<[01] TOOK MEASURE OF CRACK IS : 0.275? ON CORRUGATED PLATE INBOARD TRAILING EDGE IRSS 218 RT WING; TOOL USED :CALIPER P/N: 500-197-30; S/N: A18135108; DUE DATE: 12 -JUL-25. EVALUATED DAMAGE AND NOT FOUND ALLOWED DAMAGE LIMITS IAW B737-800 SRM 57-51-01-1A-1 ALLOWABLE DAMAGE 1. REPLACED CORRUGATED PLATE INBOARD TRAILING EDGE IRSS 218 RT WING IAW B737-800 SRM 51-40-02; SRM 51-10-02; ITEM 9 AND DWG: 115A2713; SHEET: 6; REV: A;[02] TOOK MEASURE OF CRACK IS : 0.275? ON CORRUGATED PLATE INBOARD TRAILING EDGE IRSS 218 RT WING; TOOL USED :CALIPER P/N: 500-197-30; S/N: A18135108; DUE DATE: 12 -JUL-25. EVALUATED DAMAGE AND NOT FOUND ALLOWED DAMAGE LIMITS IAW B737-800 SRM 57-51-01-1A-1 ALLOWABLE DAMAGE 1. REPLACED CORRUGATED PLATE INBOARD TRAILING EDGE IRSS 218 RT WING IAW B737-800 SRM 51-40-02; SRM 51-10-02; ITEM 9 AND DWG: 115A2713; SHEET: 6; REV: A
